MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 2-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 2-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y605H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The following additional information was requested however not received to date: did the needle pull off issue before use on patient or during suturing? the manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Attempts to retrieve the device were made.To date no sample has been returned.If product is returned or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2019 and suture was used.The suture pulled off the needle while in the needle holder device clamped to draw the suture.Changed another one to complete the surgery.There is no reported patient consequence.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional information was requested and the following was obtained: did the needle pull off issue before use on patient or during suturing? unknown.

Brand Name
MCRYL VIO 27IN 2-0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9168062
Report Number2210968-2019-88471
Device Sequence Number2830325
Product Code GAN
UDI-Device Identifier10705031059481
UDI-Public10705031059481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberY605H
Device Lot NumberMBK603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/04/2019
Patient Sequence Number1